# SDR TWAA9903802

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN NLG WHEEL WELL A CRACK IN THE I/B BRACKET ON THE AFT BULKHEAD FOR HYD SWIVAL GLAND ANTI-ROTATION ARM.  REMOVED CRACKED BRACKET AND FABRICATED NEW BRACKET WITH MATERIAL IDENTIFIED ON ORIGINAL BRACKET AND INSTALLED ORIGINAL FASTENERS.
